Alert archive / California / Wind Advisories in 2015

Wind Advisory 8, NWS Hanford, CA

April 24, 2015

NWS Hanford, CA issued this wind advisory at Apr 24, 2015, 2:48 AM PDT. It took effect at Apr 24, 2015, 11:00 AM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2015, 2:48 AM PDT (09:48 UTC)
In effect from
Apr 24, 2015, 11:00 AM PDT
Expired
Apr 25, 2015, 11:00 PM PDT
In force
36 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WWUS76 KHNX 240948
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
248 AM PDT FRI APR 24 2015

CAZ095-098-099-241800-
/O.NEW.KHNX.WI.Y.0008.150424T1800Z-150426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...RIDGECREST...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
248 AM PDT FRI APR 24 2015

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT SATURDAY.

* WINDS...FROM THE WEST BETWEEN 20 AND 30 MPH WITH GUSTS TO 55 MPH.

* TIMING...FRIDAY MORNING THROUGH LATE SATURDAY NIGHT.

* IMPACTS...DIFFICULTY DRIVING ESPECIALLY FOR HIGH PROFILE
  VEHICLES ON HIGHWAY 58...178...395...AND 14. ADDITIONALLY...BLOWING
  DUST WILL BE POSSIBLE AND MAY REDUCE VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RILEY
6 follow-up statements
115 
WWUS76 KHNX 241758
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1058 AM PDT FRI APR 24 2015


CAZ095-098-099-250200-
/O.CON.KHNX.WI.Y.0008.150424T1800Z-150426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1058 AM PDT FRI APR 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

* WINDS...FROM THE WEST BETWEEN 20 AND 30 MPH WITH GUSTS TO 55 
  MPH.

* TIMING...CONTINUING THROUGH LATE SATURDAY EVENING.

* IMPACTS...DIFFICULTY DRIVING ESPECIALLY FOR HIGH PROFILE 
  VEHICLES ON HIGHWAY 58...178...395...AND 14. ADDITIONALLY... 
  BLOWING DUST WILL BE POSSIBLE AND MAY REDUCE VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JEB
091 
WWUS76 KHNX 250148
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
648 PM PDT FRI APR 24 2015

CAZ095-098-099-251100-
/O.CON.KHNX.WI.Y.0008.000000T0000Z-150426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...RIDGECREST...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
648 PM PDT FRI APR 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. LOCALLY
  HIGHER GUSTS IMMEDIATELY BELOW THE PASSES.

* TIMING...CONTINUING THROUGH LATE SATURDAY EVENING.

* IMPACTS...DIFFICULTY DRIVING ESPECIALLY FOR HIGH PROFILE
  VEHICLES ON HIGHWAYS 14...58 AND 178 AND U.S. 395.
  ADDITIONALLY...BLOWING DUST WILL BE POSSIBLE AND MAY REDUCE
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
638 
WWUS76 KHNX 251058
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
358 AM PDT SAT APR 25 2015

CAZ095-098-099-251900-
/O.CON.KHNX.WI.Y.0008.000000T0000Z-150426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...RIDGECREST...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
358 AM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. GUSTS AS HIGH
  AS 70 MPH POSSIBLE RIGHT BELOW WALKER PASS AND TEHACHAPI PASS IN
  THE VICINITY OF MOJAVE.

* TIMING...CONTINUING THROUGH LATE SATURDAY EVENING.

* IMPACTS...DIFFICULTY DRIVING ESPECIALLY FOR HIGH PROFILE
  VEHICLES ON HIGHWAYS 14...58 AND 178 AND U.S. 395.
  ADDITIONALLY...BLOWING DUST WILL RESTRICT VISIBILITY TO LESS
  THAN A MILE IN SOME LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE
224 
WWUS76 KHNX 251835
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1135 AM PDT SAT APR 25 2015

CAZ095-098-099-260245-
/O.CON.KHNX.WI.Y.0008.000000T0000Z-150426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...RIDGECREST...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1135 AM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. LOCALLY
  HIGHER WIND GUSTS WILL BE POSSIBLE.

* TIMING...CONTINUING THROUGH LATE SATURDAY EVENING.

* IMPACTS...DIFFICULTY DRIVING ESPECIALLY FOR HIGH PROFILE 
  VEHICLES ON HIGHWAYS 14...58 AND 178 AND U.S. 395. 
  ADDITIONALLY... BLOWING DUST WILL RESTRICT VISIBILITY TO LESS 
  THAN A MILE IN SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ANDERSEN
264 
WWUS76 KHNX 260217
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
717 PM PDT SAT APR 25 2015

CAZ095-098-099-260600-
/O.CON.KHNX.WI.Y.0008.000000T0000Z-150426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...RIDGECREST...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
717 PM PDT SAT APR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...CONTINUING THROUGH LATE THIS EVENING.

* IMPACTS...DIFFICULTY DRIVING ESPECIALLY FOR HIGH PROFILE 
  VEHICLES ON HIGHWAYS 14...58 AND 178 AND U.S. 395. 
  ADDITIONALLY... BLOWING DUST WILL RESTRICT VISIBILITY TO LESS 
  THAN A MILE IN SOME LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF GREATER THAN 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
953 
WWUS76 KHNX 260534
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1034 PM PDT SAT APR 25 2015

CAZ095-098-099-260645-
/O.EXP.KHNX.WI.Y.0008.000000T0000Z-150426T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...RIDGECREST...
CALIFORNIA CITY...EDWARDS AFB...MOJAVE
1034 PM PDT SAT APR 25 2015

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING...

WINDS HAVE MOSTLY DIMINISHED BELOW ADVISORY CRITERIA. HOWEVER...A
FEW AREAS COULD SEE LOCALLY STRONG GUSTS INTO THE EARLY MORNING
HOURS...ESPECIALLY THROUGH AND BELOW FAVORED PASSES AND CANYONS.

$$

SANGER

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 24, 2:42 AM PDT, 6 minutes earlier.

Area forecast discussion, Apr 24, 2:42 AM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
242 AM PDT FRI APR 24 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE SIERRA NEVADA
THIS AFTERNOON INTO THIS EVENING. OTHERWISE...SHOWERS WILL BE
POSSIBLE OVER MUCH OF THE REGION ON SATURDAY...WITH A SLIGHT CHANCE
OF THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS. DRY
WEATHER WILL BE PRESENT SUNDAY INTO NEXT WEEK.

&&

.DISCUSSION...LIGHT RAIN SHOWERS CONTINUE TO IMPACT THE FOOTHILLS
OF THE SOUTHERN SIERRA NEVADA THIS MORNING AS AN UPPER LEVEL
SHORTWAVE MOVES QUICKLY SOUTHEAST OUT OF THE REGION. THE
HRRR...HIGH RES ARW...AND HIGH RES NMM SHOW THESE SHOWERS
CONTINUING THROUGH THE DAY. THE SHOWER ACTIVITY IS FORECAST TO
BRIEFLY INCREASE THIS AFTERNOON INTO THE EARLY EVENING
HOURS...WITH THE POSSIBILITY OF A LIGHTNING STRIKE OR TWO OVER THE
SIERRA CREST.

OTHERWISE...THE REST OF THE AREA WILL EXPERIENCE PARTLY TO MOSTLY
CLOUDY SKIES WITH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL FOR
THE END OF APRIL. THE VALLEY...FOOTHILLS...AND DESERT LOCATIONS
WILL SEE HIGH TEMPERATURES GENERALLY IN THE 70S.

STRONG WINDS FROM THE WEST WILL BE PRESENT OVER THE KERN COUNTY
MOUNTAINS AND DESERT BEGINNING LATE THIS MORNING AND CONTINUING
INTO THE OVERNIGHT HOURS ON SATURDAY AS SURFACE HIGH PRESSURE
REMAINS OVER THE SAN JOAQIN VALLEY AND SURFACE LOW PRESSURE
DOMINATES SOUTHERN NEVADA AND WESTERN ARIZONA. WIND GUSTS IN
EXCESS OF 50 MPH WILL BE POSSIBLE DURING THIS TIME FRAME.

AN UPPER TROUGH IS FORECAST TO SHIFT SOUTH INTO NORTHERN
CALIFORNIA TONIGHT INTO EARLY SATURDAY MORNING...WITH RAIN
SPREADING SOUTH INTO MERCED AND MARIPOSA COUNTIES BY EARLY
SATURDAY MORNING. RAIN WILL CONTINUE TO SPREAD SOUTH INTO KERN
COUNTY BY LATE SATURDAY MORNING. RAINFALL ACCUMULATION WITH THIS
SYSTEM WILL GENERALLY RANGE FROM LESS THAN A TENTH OF AN INCH FOR
THE VALLEY LOCATIONS...BETWEEN A TENTH AND A THIRD OF AN INCH FOR
THE FOOTHILL LOCATIONS...AND UP TO A HALF INCH POSSIBLE FOR THE
SIERRA NEVADA.

SNOW LEVELS WITH THIS SYSTEM WILL HOVER RIGHT AROUND 7,000
FEET...BUT MAY LOCALLY DROP TO 6,000 FEET WITH ANY CONVECTIVE
SHOWER. SNOW ACCUMULATION WILL GENERALLY RANGE FROM 1 TO 2
INCHES...HOWEVER UP TO 6 INCHES WILL BE POSSIBLE WITH ANY HEAVIER
SHOWER ABOVE 7,000 FEET.

LASTLY...A SLIGHT CHANCE OF THUNDERSTORMS WAS ADDED TO THE
FORECAST FOR MUCH OF THE REGION ON SATURDAY AFTERNOON. THE HIGH
RES MODELS INDICATE MARGINAL INSTABILITY...WITH SURFACE CAPE
VALUES GENERALLY BETWEEN 100 AND 200 J/KG...ENOUGH TO INITIATE A
THUNDERSTORM OR TWO. CONFIDENCE REMAINS VERY LOW...BUT THE
POSSIBILITY IS THERE.

HIGH PRESSURE WILL BEING TO BUILD OVER THE REGION SUNDAY INTO
TUESDAY WITH DRY WEATHER AND A SIGNIFICANT WARMING TREND. BY
TUESDAY AFTERNOON...VALLEY...FOOTHILL...AND DESERT LOCATIONS WILL
WARM INTO THE UPPER 80S TO LOW 90S. A SERIES OF UPPER LEVEL
DISTURBANCES WILL BRUSH NORTHERN CALIFORNIA WEDNESDAY INTO THE
FIRST PART OF THE WEEKEND...COOLING TEMPERATURES SLIGHTLY. ANY
CHANCE OF RAIN WILL HOWEVER STAY WELL TO THE NORTH OF THE REGION.

&&

.AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER THE
MOUNTAINS THROUGH THIS EVENING WITH LOCAL MVFR CEILINGS. AN ISOLATED
THUNDERSTORM OR TWO IS ALSO POSSIBLE ALONG THE EAST SIDE AND AT THE
SOUTH END OF THE SAN JOAQUIN VALLEY THIS AFTERNOON. A COLD FRONT
WILL BRING A RENEWED CHANCE OF SHOWERS AFTER 06Z SATURDAY FROM
FRESNO COUNTY NORTHWARD WITH AREAS OF MVFR CEILINGS IN THE SIERRA.
ADDITIONALLY...WIND GUSTS OF 35 KNOTS OR GREATER ARE POSSIBLE
THROUGH AND JUST BELOW THE KERN COUNTY MOUNTAIN PASSES. OTHERWISE...
VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR
DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 04-24      101:1910     60:1899     63:1910     36:1958
KFAT 04-25      101:1898     55:1952     64:1898     36:1964
KFAT 04-26       98:1926     57:1955     68:1926     37:1975

KBFL 04-24      100:1910     64:1994     62:1981     34:1904
KBFL 04-25       97:1946     60:1951     65:1910     32:1893
KBFL 04-26       98:1926     57:1904     67:1926     32:1893
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY
CAZ095-098-099.

&&

PUBLIC...RILEY
AVN/FW...DURFEE
SYNOPSIS...RILEY

WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 23, 4:44 AM PDT, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
444 AM PDT THU APR 23 2015

CAZ096-097-241200-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
444 AM PDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF
THE SOUTHERN SIERRA NEVADA.

...POSSIBLE THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

* TIMING: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
  CONTINUE INTO THE EVENING HOURS.

* LOCATIONS INCLUDE: YOSEMITE NATIONAL PARK...SEQUOIA AND KINGS
  CANTON NATIONAL PARKS...SIERRA NATIONAL FOREST AND SEQUOIA
  NATIONAL FOREST.

* IMPACTS: SMALL HAIL...DANGEROUS LIGHTNING...HEAVY RAIN...GUSTY
  WINDS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ093>095-241200-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
444 AM PDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND THE FOOTHILLS OF THE SOUTHERN SIERRA NEVADA.

...POSSIBLE THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

* TIMING: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
  CONTINUE INTO THE EVENING HOURS.

* LOCATIONS INCLUDE: MARIPOSA...OAKHURST...AUBERRY...SQUAW
  VALLEY...THREE RIVERS...SPRINGVILLE...LAKE ISABELLA...
  TEHACHAPI...FRAZIER PARK.

* IMPACTS: SMALL HAIL...DANGEROUS LIGHTNING...HEAVY RAIN...GUSTY
  WINDS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089>092-241200-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
444 AM PDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY.

...POSSIBLE THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

* TIMING: THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AFTERNOON
  AND CONTINUE INTO THE EVENING.

* LOCATIONS INCLUDE: MERCED...MADERA...FRESNO...VISALIA...
  PORTERVILLE...BAKERSFIELD.

* IMPACTS: SMALL HAIL...DANGEROUS LIGHTNING...HEAVY RAIN...GUSTY
  WINDS. MINOR STREET FLOODING IS POSSIBLE IN HEAVIER STORMS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ098-099-241200-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
444 AM PDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT.

...POSSIBLE THUNDERSTORMS...

.DAY ONE...TODAY AND TONIGHT

* TIMING: THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AFTERNOON
  AND CONTINUE INTO THE EVENING.

* LOCATIONS INCLUDE: MOJAVE...ROSAMOND...CHINA LAKE...CALIFORNIA
  CITY...EDWARDS AFB...RANDSBURG.

* IMPACTS: SMALL HAIL...DANGEROUS LIGHTNING...HEAVY RAIN...GUSTY
  WINDS. MINOR STREET FLOODING IS POSSIBLE IN HEAVIER STORMS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 6:36 PM PDTSpecial Weather StatementHNXFresno39 min
Apr 23, 7:24 PM PDTSpecial Weather StatementHNXFresno36 min
Apr 23, 7:43 PM PDTSpecial Weather StatementHNXFresno47 min
Apr 24, 12:28 PM PDTWinter Weather AdvisoryHNX29 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.